# SDR AALA201711139033

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 56,441 hours, 21,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT POWER SUPPLY UNIT LEFT MID BATTERY FAULTED ON FLIGHT ATTENDANT PANEL. REPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-38.
